Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nessica

This ir probably common sense.. but if I wear a retinol cream over Duac, will that lessen its effectiveness?

I have a tube of Neutrogena Healthy Skin Anti-Wrinkle Cream - Night.

I only have lotions which aren't enough (been wanting to finish those-up before I start anything new.. and the only other cream I have stings my facecheeks a little)

Thanks in advance!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×